# SDR FDEA201310112477

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540 TO 1640, LBL 24 GOUGED AND SCRATCHED.  REMOVED DAMAGE  IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5128.  MAJOR  REPAIR.
